Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 18, NWS Los Angeles, CA

July 30, 2015Santa Barbara County, Ventura County, California

NWS Los Angeles, CA issued this flash flood warning at Jul 30, 2015, 11:49 AM PDT for Santa Barbara County, Ventura County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2015, 11:49 AM PDT (18:49 UTC)
Expired
Jul 30, 2015, 2:45 PM PDT
In force
3 hr
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon
Flood severity
None

Counties Santa Barbara County, CA, Ventura County, CA

The radar

The Los Angeles radar (KVTX), 59 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 6.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2015-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2015-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1641 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WGUS56 KLOX 301849
FFWLOX
CAC083-111-302145-
/O.NEW.KLOX.FF.W.0018.150730T1849Z-150730T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
1149 AM PDT THU JUL 30 2015

THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN VENTURA COUNTY IN SOUTHWESTERN CALIFORNIA...
  NORTH CENTRAL SANTA BARBARA COUNTY IN SOUTHWESTERN CALIFORNIA...

* UNTIL 245 PM PDT
    
* AT 1145 AM PDT...DOPPLER RADAR INDICATED A NEARLY STATIONARY 
  THUNDERSTORM PRODUCING HEAVY RAIN NEAR BIG PINE MOUNTAIN CAPABLE 
  OF PRODUCING FLASH FLOODING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...HIGHWAY 33 
  FROM LOCKWOOD VALLEY ROAD TO THE SANTA BARBARA COUNTY LINE...BIG 
  PINE MOUNTAIN...AND HIGHWAY 166 IN THE THE CUYAMA VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3497 11974 3497 11967 3495 11964 3495 11961
      3490 11954 3490 11938 3488 11938 3488 11928
      3486 11928 3486 11925 3482 11924 3481 11923
      3459 11917 3467 11986 3501 11984

$$

KITTELL
2 follow-up statements
492 
WGUS76 KLOX 302027
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
127 PM PDT THU JUL 30 2015

CAC083-111-302145-
/O.CON.KLOX.FF.W.0018.000000T0000Z-150730T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VENTURA CA-SANTA BARBARA CA-
127 PM PDT THU JUL 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM PDT FOR
NORTHWESTERN VENTURA AND NORTH CENTRAL SANTA BARBARA COUNTIES...

AT 112 PM PDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS 
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED 
RAINFALL AMOUNTS HAVE SO FAR INDICATED AS MUCH AS TWO AND A HALF 
INCHES OF RAIN IN PARTS OF EASTERN SANTA BARBARA COUNTY AND NEARLY 
TWO INCHES OF RAIN IN AREAS NEAR HIGHWAY 33 AND LOCKWOOD VALLEY ROAD 
IN NORTHERN VENTURA COUNTY. DOPPLER RADAR ESTIMATED RAINFALL RATES 
HAVE BEEN AS HIGH AS ONE TO TWO INCHES PER HOUR NEAR LOCKWOOD VALLEY 
ROAD. FLASH FLOODING HAS LIKELY ALREADY OCCURRED OR IS IMMINENT 
ACROSS LOCKWOOD VALLEY ROAD JUST EAST OF THE HIGHWAY 33 
INTERSECTION. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING IF NOT ALREADY 
INCLUDE... CUYAMA...WESTERN LOCKWOOD VALLEY... VENTUCOPA... REYES 
PEAK... HIGHWAY 33 FROM LOCKWOOD VALLEY ROAD TO THE SANTA BARBARA 
COUNTY LINE... BIG PINE MOUNTAIN... AND HIGHWAY 166 BETWEEN 
TWITCHELL DAM AND THE CUYAMA VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3497 11974 3497 11967 3495 11964 3495 11961
      3490 11954 3490 11938 3488 11938 3488 11928
      3486 11928 3486 11925 3482 11924 3481 11923
      3459 11917 3467 11986 3501 11984

$$

JACKSON
666 
WGUS76 KLOX 302147
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
237 PM PDT THU JUL 30 2015

CAC083-111-302147-
/O.EXP.KLOX.FF.W.0018.000000T0000Z-150730T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VENTURA CA-SANTA BARBARA CA-
237 PM PDT THU JUL 30 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN VENTURA AND NORTH CENTRAL
SANTA BARBARA COUNTIES WILL EXPIRE AT 245 PM PDT...

DANGEROUS FLASH FLOODING IS STILL OCCURRING BUT HAS SHIFTED SOUTH TO 
SOUTHWEST OF THE ORIGINAL WARNING AREA. 

LAT...LON 3497 11974 3497 11967 3495 11964 3495 11961
      3490 11954 3490 11938 3488 11938 3488 11928
      3486 11928 3486 11925 3482 11924 3481 11923
      3459 11917 3467 11986 3501 11984

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 10:55 AM PDT, 54 minutes earlier.

Area forecast discussion, Jul 30, 10:55 AM PDT, 54 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1055 AM PDT THU JUL 30 2015

UPDATED AVIATION DISCUSSION

.SYNOPSIS...

THERE IS A CHANCE OF THUNDERSTORMS TODAY FOR THE INTERIOR MOUNTAINS
AND DESERTS WITH A SLIGHT CHANCE ELSEWHERE. THE THUNDERSTORM THREAT
WILL BECOME CONFINED TO THE INTERIOR MOUNTAINS AND DESERTS THROUGH
SATURDAY. BY MONDAY STABILIZING SOUTHWEST FLOW ALOFT WILL END THE
THREAT OF THUNDERSTORMS WITH A RETURN TO SEASONAL TEMPERATURES.

&&

.SHORT TERM (TODAY-SAT)...

FORECAST FOR TODAY LOOKS TO BE IN GOOD SHAPE SO NO MAJOR CHANGES
WERE MADE WITH THE MORNING UPDATE. JUST TWEAKED THE SKY GRID BASED
ON CURRENT SATELLITE IMAGERY. THE NAM SEEMS TO BE DOING A GOOD JOB
WITH THE LITTLE MID-LEVEL INVERTED TROUGH THAT IS MOVING THROUGH THE
AREA. SCATTERED TO ISOLATED SHOWERS MOVING ACROSS LA AND VENTURA
COUNTY THIS MORNING MATCH UP WELL WITH THE NAM INITIALIZATION OF
THIS FEATURE. THE NAM SHOWS THE DISTURBANCE EXITING SLO COUNTY BY
THIS EVENING...WHICH MATCHES UP WELL WITH THE SLIGHT CHANCE TO
CHANCE THREAT OF SHOWERS AND THUNDERSTORMS SPREADING NORTHWARD
TODAY. WILL RE-EVALUATE THE THUNDERSTORM CHANCES FOR THE COASTAL AND
VALLEY AREAS FOR THIS EVENING WITH THE AFTERNOON UPDATE. THE THREAT
SHOULD DECREASE LATER THIS AFTERNOON AND THIS EVENING AFTER THE
SHORT-WAVE MOVES THROUGH...BUT WILL WAIT TO SEE HOW THINGS GO THIS
AFTERNOON.

***FROM PREVIOUS DISCUSSION***

SKIES SHOULD BECOME PARTLY CLOUDY FROM SE TO NW ACROSS THE REGION
TODAY...AND AT TIMES IT WILL LIKELY BE MOSTLY CLOUDY. LIFTING ASSOCD
WITH THE APPROACHING VORT...AND INCREASING INSTABILITY WITH DAYTIME
HEATING AND SLIGHT COOLING ALOFT SHOULD CAUSE SHOWER AND TSTM
ACTIVITY TO DEVELOP LATER THIS MORNING ACROSS L.A. COUNTY...WITH THE
CHANCE OF SHOWERS/STORMS  EXPANDING NWWD...REACHING SLO COUNTY THIS
AFTERNOON.

WHILE THE BULK OF THE SHOWER AND THUNDERSTORM ACTIVITY IS LIKELY TO
BE IN THE MTNS AND ANTELOPE VALLEY...THERE WILL BE AT LEAST A SLIGHT
CHANCE OF SOME SHOWERS/STORMS DRIFTING WWD INTO COASTAL AND VALLEY
AREAS DUE TO THE EAST TO SOUTHEAST STEERING FLOW. PRECIPITABLE WATER
VALUE ARE FORECAST TO JUMP TO ABOUT 2.1 INCHES...INDICATIVE OF A
VERY MOISTURE RICH ENVIRONMENT. ANY THUNDERSTORM WILL HAVE THE
POTENTIAL TO PRODUCE HEAVY TO INTENSE RAINFALL. WHILE THE STEERING
FLOW LOOKS TO BE STRONG ENOUGH TO KEEP STORMS MOVING MORE QUICKLY
THAN THOSE THAT WOULD NORMALLY PRODUCE FLASH FLOODING...THE AMOUNT
OF AVAILABLE MOISTURE IN THE ATMOSPHERE AND THE POTENTIAL FOR STORMS
TO TRAIN OVER ANY LOCATION WILL RAISE THE SPECTER OF FLASH FLOODING.
THIS WILL BE MOST LIKELY IN HIGHER ELEVATIONS WHERE THERE WILL BE
LESS OPPORTUNITY FOR RAIN TO EVAPORATE AS IT MOVES THROUGH THE DRIER
LOW LAYERS. THEREFORE...FLASH FLOOD WATCHES HAVE BEEN ISSUED FOR THE
ANTELOPE VALLEY...THE CUYAMA VALLEY...AND THE MOUNTAINS OF SBA...VTU
AND L.A. COUNTIES (EXCLUDING THE SANTA MONICAS). HAVE ALSO EXPANDED
THE FLASH FLOOD WATCH TO INCLUDE THE COLBY BURN AREA IN THE
FOOTHILLS ABOVE THE SAN GABRIEL VALLEY. HEAVY RAINFALL ON ANY BURN
AREA COULD BRING MUD AND DEBRIS FLOWS...BUT IT IS MOST LIKELY IN THE
HIGHER TERRAIN OF LOS ANGELES COUNTY.

MAX TEMPS WILL BE TRICKY TODAY...DUE TO THE OPPOSING FACTORS OF
INCREASED CLOUD COVER AND WEAKER ONSHORE PRES GRADIENTS THAT MAY
EVEN FLIP SLIGHTLY OFFSHORE. AT THIS POINT...BELIEVE THERE WILL BE
SOME WARMING TODAY...UNLESS IT IS CLOUDIER THAN EXPECTED. WHERE
THERE IS ENOUGH SUNSHINE...MAX TEMPS MAY WELL BE SEVERAL DEGREES
HIGHER THAN THEY WERE ON WED. ALTHOUGH TEMPS WILL NOT NECESSARILY BE
MUCH...IF AT ALL...ABOVE NORMAL...THE INCREASED HUMIDITY WILL MAKE
FOR MORE DISCOMFORT FOR MOST PEOPLE.

THE THREAT OF SHOWERS/TSTMS WILL END IN MOST COASTAL AND VALLEY
AREAS THIS EVENING...BUT A SLIGHT CHANCE WILL PERSIST IN THE MTNS
AND DESERTS...AND INTERIOR SECTIONS OF SLO AND SBA COUNTIES
OVERNIGHT AND FRI MORNING. WITH DAYTIME HEATING...THE CHANCE OF
SHWRS/TSTMS WILL INCREASE IN THE MTNS AND DESERTS FRI AFTERNOON AND
EVENING. WHILE THE ATMOSPHERE WILL NOT BE QUITE AS MOISTURE RICH AS
IT IS TODAY...HEAVY DOWNPOURS ARE STILL POSSIBLE. AT THIS TIME...DO
NOT EXPECT MUCH SHOWER ACTIVITY W OF THE MTNS ON FRI. MAX TEMPS
SHOULD BE ABOUT THE SAME AS THOSE OF TODAY IN MOST AREAS...POSSIBLY
A BIT COOLER AS ONSHORE GRADS INCREASE.

THE CHANCE OF SHOWERS/TSTMS WILL BE A BIT LOWER SAT...AND LIKELY
CONFINED TO THE MTNS AND DESERTS DURING THE AFTERNOON AND EVENING
HOURS. MAX TEMPS SHOULD NOT CHANGE TOO MUCH ON SAT.

.LONG TERM (SUN-WED)...A BROAD TROUGH MOVING INTO THE ERN PACIFIC
WILL CAUSE DRIER SWLY FLOW ALOFT TO GRADUALLY PUSH INTO THE REGION
SUN...BUT THERE STILL MAY BE SOME AFTERNOON AND EVENING
SHOWERS/TSTMS OVER THE L.A. COUNTY MTNS AND DESERTS. DRY WEATHER IS
EXPECTED MON THROUGH WED. MAX TEMPS SHOULD GENERALLY BE CLOSE TO
NORMAL FOR EARLY AUGUST IN MOST AREAS.

&&

.AVIATION...30/1755Z...

MARINE LAYER AROUND 010 THIS MORNING.

ALL AIRPORTS IN VFR THIS MORNING. MODERATELY CONFIDENT THAT SHOWERS
AND THUNDERSTORM CHANCES WILL DECREASE OVER THE COASTAL AND VALLEY
LOCATIONS THIS AFTERNOON.  KWJF KPMD AND KPRB HAVE A 20-30 PERCENT
CHANCE OF A THUNDERSTORM THIS AFTERNOON AND EVENING...POSSIBLY
LINGERING THROUGH MOST OF FRIDAY. STRATUS WILL BE GREATLY RESTRICTED
DUE TO NEARBY CONVECTION...BUT EXPECTING A FEW RANDOM PATCHES TO BE
AROUND SOME COASTAL AIRPORTS TONIGHT INTO FRIDAY MORNING. WEAKER
THAN USUAL WINDS WILL PREVAIL TODAY...EXCEPT FOR POSSIBLE GUSTY
WINDS NEAR ANY THUNDERSTORMS.

KLAX...MODERATE CONFIDENCE IN VFR THROUGH FRIDAY...WITH A 30 PERCENT
CHANCE OF IFR CIGS FORMING BECOMING 03 AND 17Z. MAIN THREAT OF
CONVECTION HAS SHIFTED WELL INLAND...BUT THERE STILL IS A 10 PERCENT
CHANCE OF A TSRM INTO THIS EVENING.

KBUR...HIGH CONFIDENCE IN VFR THROUGH FRIDAY. MAIN THREAT OF
CONVECTION HAS SHIFTED WELL INLAND...BUT THERE STILL IS A 10 PERCENT
CHANCE OF A TSRM INTO THIS EVENING.

&&

.MARINE...29/900 AM.

UNSTABLE AIR IS PUSHING FROM SOUTH TO NORTH TODAY WITH A 20 PERCENT
CHANCE OF A THUNDERSTORM FORMING OVER THE COASTAL WATERS. MODERATE
TO HIGH CONFIDENCE OF NO THUNDERSTORMS EXPECTED AFTER THIS EVENING.
30 PERCENT CHANGE OF LOW GRADE SMALL CRAFT ADVISORY WINDS SOUTH OF
POINT CONCEPTION TONIGHT AND FRIDAY NIGHT. SMALL CRAFT ADVISORY
WINDS LIKELY OVER THE WEEKEND OVER THE OUTER WATERS...WITH CHOPPY
CONDITIONS OVER THE INNER WATERS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH (SEE LAXFFALOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).

&&

PUBLIC...SUKUP/DB
AVIATION/MARINE...KITTELL
SYNOPSIS...MUNROE

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jul 30, 6:00 AM PDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT THU JUL 30 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-311300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT THU JUL 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY

THERE IS A CHANCE OF THUNDERSTORMS FOR MOST AREAS TODAY INTO
TONIGHT. THE BEST CHANCES OF THUNDERSTORMS WILL BE OVER THE
MOUNTAINS...DESERTS AND INTERIOR SECTIONS...BUT THERE WILL EVEN BE
THE POSSIBILITY OF THUNDERSTORMS OVER COASTAL AND COASTAL VALLEY
AREAS. IN THE MOUNTAINS AND DESERTS...THE STORMS COULD BE INTENSE
ENOUGH TO GENERATE FLASH FLOODING. MUD AND DEBRIS FLOWS ARE POSSIBLE
NEAR THE RECENT BURN AREA...INCLUDING THE COLBY AND PINE BURN AREAS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MOST OF THE COASTAL
WATERS THROUGH THIS EVENING.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS ON ALL AREA BEACHES
TODAY.

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
MOUNTAINS AND DESERTS...AND INTERIOR SECTIONS OF SAN LUIS OBISPO AND
SANTA BARBARA COUNTIES FRIDAY THROUGH SATURDAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. THEN...THERE WILL BE A SLIGHT CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE MOUNTAINS OF LOS
ANGELES COUNTY AND THE ANTELOPE VALLEY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 5:43 PM PDTFlash Flood WarningLOXLos Angeles107 min
Jul 29, 9:07 PM PDTFlash Flood WatchLOXLos Angeles, Santa Barbara25 hr
Jul 30, 1:29 PM PDTAreal Flood AdvisoryLOXLos Angeles3 hr
Jul 30, 1:48 PM PDTFlash Flood WarningLOXLos Angeles, Ventura3 hr
Jul 30, 1:50 PM PDTFlash Flood WarningLOXLos Angeles3 hr
Jul 30, 2:29 PM PDTFlash Flood WarningLOXLos Angeles2 hr
Jul 30, 2:47 PM PDTFlash Flood WarningLOXSanta Barbara3 hr
Jul 30, 2:47 PM PDTFlash Flood WarningLOXLos Angeles, Ventura3 hr
Jul 30, 3:09 PM PDTFlash Flood WarningLOXLos Angeles3 hr
Jul 30, 3:12 PM PDTSevere Thunderstorm WarningLOXLos Angeles, Ventura48 min
Jul 30, 3:52 PM PDTSevere Thunderstorm WarningLOXVentura53 min
Jul 30, 3:55 PM PDTFlash Flood WarningLOXVentura3 hr

Nearby

Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.